# SDR SIMA20230508001

- Difficulty date: May 8, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rib
- Part number: 17031286004
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB #36 IS CRACKED AT UPPER AFT FLANGE. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED RIGHT WING LEADING EDGE RIB #36 IAW EMB 170 SRM 51-40-08.
